Tapering is awful.
If you have been taking it daily, everyday, then you will have withdrawal symptoms. Unfortunately this can not be stopped, but if you are experiencing significant withdrawals you may want to discuss taking a low dose, limited supply of Xanax, Ativan. Keep in mind these too are habit forming and should not be taken regularly because you will end up with same if not worse condition from your Tramadol withdrawals.
You will definitely feel better! It may take even several months but your brain will return to its prior state.
Exercise can help you a great deal.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2013 • 2 answers
Posted 7 Jan 2015 • 2 answers
Posted 13 Nov 2016 • 1 answer
Posted 19 Sep 2018 • 3 answers
Posted 19 Oct 2018 • 3 answers